# SDR UALA2012081604537

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,485 hours, 14,420 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22AB, FLOORBOARD SOFT.    SOFT SPOT IS 12 INCH IN DIMENSION IN CENTER OF AISLE
